# SDR COMA9760050

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor Contl Unit
- Part number: 70623
- Condition: Failed
- Location: Vert Stab
- Part time: 1,485 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM FAILED ON BOTH CHANNELS.  REPLACED THE STABILIZER MOTOR CONTROL UNIT.
